68.5K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and Peeing all the time

2 REPLIES 2
Stayzen
Member

Re: Tamoxifen and Peeing all the time

Thanks lucky1, good to know I’m not alone...will work on that pelvic floor 

Lucky1
Member

Re: Tamoxifen and Peeing all the time

Hi there, I have had the same problem. I was on Letrozole for a year then swapped to Tamoxifen last April. Within a couple of weeks of taking Tamoxifen I noticed that I needed to pee every couple of hours, sometimes more frequently. As a result  I have increased the number of pelvic floor exercises I do each day and am training my bladder to go longer before the next pee.

I mentioned the bladder issue to my consultant in February. She agreed that it could be a side effect of Tamoxifen.

I hope that the situation improves for you.

 

 

Stayzen
Member

Tamoxifen and Peeing all the time

Has anybody else experienced an increase in frequency of peeing since they’ve started taking tamoxifen. No sign of infection but running to the loo all of the time. Not sure if a coincidence and may not be related, but would be interested in other peoples experience.